# SDR FDEA201010184101

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53610797231
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE - PREVIOUS REPAIR FOUND AT FITTING LOCATED BTWN FR11 & FR15A AT Y 1500.  REPAIR DOES NOT CONFORM WITH AN EXISTING SRM REPAIR.  FLOOR FITTING WAS REPLACED IAW SRM 51-72-10.
